# SDR REXA2022091402059

- Difficulty date: September 6, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,345 hours, 30,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9CD-12CD EMERGENCY FLOOR LIGHT WILL NOT COME ON	R/R EMERGENCY LIGHT STRIP IAW 33-51-01 CRJ 200 AMM. LIGHT P/N ON/OFF: 36378-2, CABLE P/N ON/OFF: 5946-16
